Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some remarks on connected sets


Author: P. Erdös
Journal: Bull. Amer. Math. Soc. 50 (1944), 442-446
DOI: https://doi.org/10.1090/S0002-9904-1944-08171-8
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 4 (1927), 423--427
Cited work: Bull. Amer. Math. Soc., Volume 48, Number 2 (1942), 115--120
MathSciNet review: 0010603
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08171-8